# SDR UIEA2012022300057

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N458MC
- Make and model: Boeing 747446
- Aircraft serial: 26356
- Aircraft time: 60,173 hours, 12,800 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 683L176G05
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND, FOUND DAMAGE TO THE NR 2 ENGINE THRUST REVERSER CORE COWL AFT EXTRUSION.
